Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union

Journal metrics

  • IF value: 1.329 IF 1.329
  • IF 5-year<br/> value: 1.394 IF 5-year
    1.394
  • CiteScore<br/> value: 1.27 CiteScore
    1.27
  • SNIP value: 0.903 SNIP 0.903
  • SJR value: 0.709 SJR 0.709
  • IPP value: 1.455 IPP 1.455
  • h5-index value: 20 h5-index 20

Volume 4, issue 1

Volume 4, issue 1

31 Mar 1997
Microstructure induced nonlinearity of unconsolidated rocks as related to seismic diagnostic problems
I. Yu. Belyaeva, L. A. Ostrovsky, and V. Yu. Zaitsev
Nonlin. Processes Geophys., 4, 1-10, https://doi.org/10.5194/npg-4-1-1997, 1997
31 Mar 1997
Percolation on anisotropic media, the Bethe lattice revisited. Application to fracture networks
M. Canals and M. Ayt Ougoudal
Nonlin. Processes Geophys., 4, 11-18, https://doi.org/10.5194/npg-4-11-1997, 1997
31 Mar 1997
The global characteristics of the three-dimensional thermal convection inside a spherical shell
J. Arkani-Hamed
Nonlin. Processes Geophys., 4, 19-27, https://doi.org/10.5194/npg-4-19-1997, 1997
31 Mar 1997
Approximate asymptotic integration of a higher order water-wave equation using the inverse scattering transform
A. R. Osborne
Nonlin. Processes Geophys., 4, 29-53, https://doi.org/10.5194/npg-4-29-1997, 1997
31 Mar 1997
Dynamics of large-amplitude geostrophic flows over bottom topography
E. S. Benilov and P. V. Sakov
Nonlin. Processes Geophys., 4, 55-62, https://doi.org/10.5194/npg-4-55-1997, 1997
CC BY 4.0
Publications Copernicus